Lately I have noticed a small amount of blood and white slimey stuff in my stool.Only in the smaller pieces that are harder and usually come when I have constipation and push harder.Its not everyday just when I have the harder stool.When I have a full stool I notice nothing.My diet has been poor lately also.
Along with the blood is a white slimy stuff.Now I also use protein powder alot and that usually makes me pass stool alot usually within 4 hours of taking it and its usually soft.Could that be the cause of the white stuff.
I also use q-tips to help clean out my anus after I go and just before this happen fel;t something tear when i used it.Could I have torn somthing?
What would you recomend.There is no history of cancer in my family.
Any type of blood is not normal. Depending on your age, hemorrhoids are the most common cause, with the chances of cancer increasing as you age.
Inflammatory bowel disease is another cause of both blood and mucous in the stool. Other causes would be an anal fissure, polyps or diverticulosis.
In any case, I would suggest a colonoscopy for a comprehensive evaluation. This test can evaluate for each of the disease I mentioned above.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
I have taken fiber over the last few days.My body is adjusting to it so clearly it was lacking.I will continue to use it daily and if this stops the blood then it was the fiber issue I drive all day and sit obviously for hours So I think its Hemmorrods.
The fiber seems to be have a positive effectI would like to get a colonoscopy but have no medical insuence.
If it persist after a few weeks after using fiber Ill get checked out
you can call the local hospital which provides the service ,they may have a payment plan which you can pay by installment and also if they know you have no insurance,they may give you a discount .
also they want you to have some one to take you home after the procedure,they dont want you to drive yourself home.
some of the powder drink can cause constipation or diarhea,esp the soy based powder,some people are just not used to it.
also soy may contain yeast which can give you constipation and yeast infection.
in asia,there are many soy products such as tofu etc and they are made daily and sold out daily,if they sit around,they will start to ferment.
Im planning a colinoscomy(spelling) soon.My biggest problem now is im Too regular I got almost to the same minuet everyday but the bathroom is not avaiable at that time I dont want to hold it or strain anything
What can I do to possaibly push it back so I have to go at least 30 minuets after i usually do when the bathroom is free.Im tryig eating before bed will that work?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.